# SDR CA150820002

- Difficulty date: August 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

(CAN)  AT 800FT WITH POWER MNG ON T/O,  NR 2 ENGINE SUFFERED A LOSS OF POWER WITH TORQUE INDICATION THAT WENT TO ZERO AND ENGINE NR 1 UPTRIM LIGHT CAME ON. AUTOFEATHER CONDITION HAS BEEN REGULARLY ACTIVATED BY THE ATPCS. EMERGENCY PROCEDURES IAW QRH ENGINE FAILURE AND 1 ENGINE OPERATIONS CHECKLIST HAVE BEEN APPLIED.  AFTER 2 MINUTES ENGINE FIRE INDICATION CAME ON IN CAP ON ENGINE NR 2 WITH CONTEMPORARILY FIRE HANDLE NR 2 LIGHT ON.  FIRE PULL NR 2 PROCEDURE HAS BEEN APPLIED. AFTER 10 SECONDS, BEING ENG FIRE INDICATION STILL ON, FIRE EXTINGUISHER AGENT HAS BEEN DISCHARGED AND IMMEDIATELY ENGINE FIRE INDICATION CAME OFF.  FLIGHT RESUMED, AND ACFT RETURNED UNEVENTFULLY.
